Acta Mathematica

, Volume 170, Issue 1, pp 29–81

Quasiregular mappings in even dimensions

  • Tadeusz Iwaniec
  • Gaven Martin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1993

Authors and Affiliations

  • Tadeusz Iwaniec
    • 1
    • 2
  • Gaven Martin
    • 1
    • 3
  1. 1.Institut Mittag-LefflerDjursholmSweden
  2. 2.Department of MathematicsSyracuse UniversitySyracuseUSA
  3. 3.Department of Mathematics and StatisticsUniversity of AucklandAucklandNew Zealand

Personalised recommendations